# SDR ERAA9570

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127EH
- Make and model: Bolkms BO105S
- Aircraft serial: S571
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: A6875035
- Condition: Defective
- Location: Eng Gr Box
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW BEARING WITH -0- HRS.  ROLLER END RADIUS NOT CONSISTENT.
